Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 59, NWS Little Rock, AR

April 7, 20214 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Apr 7, 2021, 2:21 PM CDT for 4 counties in Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 7, 2021, 2:21 PM CDT (19:21 UTC)
Expired
Apr 7, 2021, 3:00 PM CDT
In force
39 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Arkansas County, AR, Lonoke County, AR, Monroe County, AR, Prairie County, AR

The radar

The Little Rock radar (KLZK), 91 km from the middle of the area, began a volume at 19:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 7, 12:38 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 7.4 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2021-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2021-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 170 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-264 J/kg
Mixed-layer LCL
721 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
170 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

552 
WUUS54 KLZK 071921
SVRLZK
ARC001-085-095-117-072000-
/O.NEW.KLZK.SV.W.0059.210407T1921Z-210407T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
221 PM CDT Wed Apr 7 2021

The National Weather Service in Little Rock has issued a

* Severe Thunderstorm Warning for...
  Southeastern Prairie County in central Arkansas...
  Southeastern Lonoke County in central Arkansas...
  Central Monroe County in eastern Arkansas...
  Northwestern Arkansas County in southeastern Arkansas...

* Until 300 PM CDT.

* At 220 PM CDT, a severe thunderstorm was located over Brummitt, or
  8 miles northwest of Stuttgart, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Stuttgart...                      Brinkley...
  Clarendon...                      De Valls Bluff...
  Fredonia...                       Ulm...
  Roe...                            Alfrey...
  Allendale...                      Dobbs Landing...
  Peppers Landing...                Brummitt...
  Stuttgart Municipal Airport...    Fargo...
  Aberdeen...                       Slovak...
  Tollville...                      Monroe...
  Keevil...                         Brasfield...

This includes Interstate 40 between mile markers 209 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for central,
eastern and southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3446 9169 3461 9179 3495 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3474 9105 3470 9105
TIME...MOT...LOC 1920Z 241DEG 44KT 3458 9166 

HAIL...1.00IN
WIND...60MPH
 
$$

Goudsward
2 follow-up statements
820 
WWUS54 KLZK 071930
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
230 PM CDT Wed Apr 7 2021

ARC001-085-095-117-072000-
/O.CON.KLZK.SV.W.0059.000000T0000Z-210407T2000Z/
Prairie AR-Lonoke AR-Monroe AR-Arkansas AR-
230 PM CDT Wed Apr 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN PRAIRIE...EASTERN LONOKE...CENTRAL MONROE AND NORTH
CENTRAL ARKANSAS COUNTIES...

At 230 PM CDT, a severe thunderstorm was located near Stuttgart
Municipal Airport, or 10 miles north of Stuttgart, moving northeast
at 50 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Stuttgart...                      Brinkley...
Clarendon...                      De Valls Bluff...
Fredonia...                       Ulm...
Roe...                            Alfrey...
Allendale...                      Dobbs Landing...
Peppers Landing...                Stuttgart Municipal Airport...
Fargo...                          Aberdeen...
Slovak...                         Tollville...
Monroe...                         Keevil...
Brasfield...                      

This includes Interstate 40 between mile markers 209 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for central,
eastern and southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3449 9162 3464 9173 3495 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3474 9105 3470 9105
TIME...MOT...LOC 1930Z 239DEG 42KT 3464 9154 

HAIL...1.50IN
WIND...60MPH
 
$$

Goudsward
082 
WWUS54 KLZK 071938
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
238 PM CDT Wed Apr 7 2021

ARC085-071947-
/O.CAN.KLZK.SV.W.0059.000000T0000Z-210407T2000Z/
Lonoke AR-
238 PM CDT Wed Apr 7 2021

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LONOKE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 800 PM CDT for eastern,
central and southeastern Arkansas.

LAT...LON 3454 9152 3468 9164 3495 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3474 9105 3470 9105
TIME...MOT...LOC 1937Z 239DEG 42KT 3468 9149 

$$

ARC001-095-117-072000-
/O.CON.KLZK.SV.W.0059.000000T0000Z-210407T2000Z/
Prairie AR-Monroe AR-Arkansas AR-
238 PM CDT Wed Apr 7 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN PRAIRIE...CENTRAL MONROE AND NORTH CENTRAL ARKANSAS
COUNTIES...

At 237 PM CDT, a severe thunderstorm was located near Roe, or 7 miles
south of De Valls Bluff, moving northeast at 50 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Brinkley...                       Clarendon...
De Valls Bluff...                 Ulm...
Roe...                            Alfrey...
Allendale...                      Dobbs Landing...
Peppers Landing...                Stuttgart Municipal Airport...
Fargo...                          Aberdeen...
Slovak...                         Tollville...
Monroe...                         Keevil...

This includes Interstate 40 between mile markers 209 and 218.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 800 PM CDT for eastern,
central and southeastern Arkansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3454 9152 3468 9164 3495 9115 3491 9115
      3491 9112 3487 9112 3487 9110 3474 9110
      3474 9105 3470 9105
TIME...MOT...LOC 1937Z 239DEG 42KT 3468 9149 

HAIL...1.00IN
WIND...60MPH
 
$$

Goudsward

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 7, 2:07 PM CDT, 14 minutes earlier.

Area forecast discussion, Apr 7, 2:07 PM CDT, 14 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
207 PM CDT Wed Apr 7 2021

.SHORT TERM...Today Through Friday

A tornado watch has been issued for the entire forecast area until
1AM Thurs morning.

METSAT/radar showing a N-S oriented line of storms along a cold
front, currently located along the OK/AR border early this
afternoon.

Strong to severe thunderstorms will continue to develop along and
ahead of the cold front through late this evening. The primary
concerns with these storms will be damaging winds between 60 to 80
mph, large hail greater than one inch, with the possibility of a few
tornadoes.

A 500mb low over KS/OK will shift NNE this afternoon/evening and
move into MO over the next 24 hrs, with upper level forcing for
ascent above AR through late this evening. Strong southerly flow
will continue to carry warmer air and moisture into the region ahead
of the front, with dew points in the 60s and highs into the 70s this
afternoon.

The latest mescoanalyses and our 18Z special upper air sounding
indicate increased instability (MUCAPE 1077 J/kg) from this
morning's 90 J/kg. Bulk shear values are between 40 and 55 kts this
afternoon and radar data is showing obvious tilting along the line
of storms moving into W AR. SRH values above 200 m2/s2 support the
development of supercells along this line of storms, capable of
producing large hail, damaging winds, and tornadoes this afternoon
through this evening.

After this front exits the eastern portion of the state late this
evening dry conditions are forecast through Friday. By Friday
morning, rain chances will return over the southern portions of the
state as a warm front approaches from the SW. Showers and
thunderstorms will then expand into all but the NE portions of the
state by Friday afternoon as the warm front advances northward.
Showers and storms will expand over the rest of the state late
Friday and into the long term period as a cold front approaches
from the west.

&&

.LONG TERM...Friday Night Through Wednesday

Arkansas will continue to be under a fairly active pattern during
the extended term. Things start off with a cold front pushing thru
the area, with a series of upper lows spinning over the upper
Midwest and Great Lakes region. All of this should make for a fairly
soggy Saturday.

By Sunday high pressure should settle into the state, but a
secondary front will quickly follow on Monday, bringing rain chances
once again.

Model solutions start to diverge quite a bit by midweek. The GFS
wants to develop a trof over the west coast, with some ridging over
the Great Plains by midweek. The ECMWF has a trof over the central
portion of the country instead, and other models are split between
these solutions. With low confidence levels in the forecast, I have
opted to broadbrush low POPs after Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     47  72  52  78 /  60  10  10  20
Camden AR         51  80  55  81 /  30  10  20  40
Harrison AR       45  68  50  77 /  10  10  10  20
Hot Springs AR    48  77  53  78 /  10  10  10  40
Little Rock   AR  49  75  53  79 /  40  10  10  30
Monticello AR     53  78  56  80 /  80  10  20  30
Mount Ida AR      48  76  53  78 /  10  10  10  40
Mountain Home AR  45  69  50  79 /  20  10  10  20
Newport AR        48  71  49  78 /  80  10  10  20
Pine Bluff AR     51  76  54  79 /  70  10  20  30
Russellville AR   46  74  51  79 /  10  10  10  30
Searcy AR         47  74  49  79 /  60  10  10  20
Stuttgart AR      50  75  53  79 /  70  10  10  20
&&

.LZK Watches/Warnings/Advisories...NONE.
&&

Short Term...SHELTON / Long Term...53
Hazardous weather outlook, Apr 7, 1:23 PM CDT, 58 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
123 PM CDT Wed Apr 7 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-081000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
123 PM CDT Wed Apr 7 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...This afternoon and Tonight

Strong southerly winds of 10-15 knots and gusts of 20+ knots will
be noted across the state ahead of an advancing cold front.
Boaters and lake/river goers should take precautions if they are
anticipating to be on the water this afternoon.

The cold front will move through the region this afternoon into
early evening with widespread showers and thunderstorms expected.
Strong to severe thunderstorms are likely over western and
central Arkansas this afternoon with the line of storm reaching
eastern Arkansas early this evening. Large hail, strong winds and
even a few tornadoes will be possible especially in the late
afternoon through early evening hours.

Locally heavy rainfall could be seen as well with widespread
accumulations of up to one inch and locally greater amounts
possible...which may result in an isolated flash flooding threat.

.DAYS TWO THROUGH SEVEN...Thursday Through Tuesday

No hazardous weather is expected through the forecast period.

.Spotter Information Statement...

Spotter Activation May Be Needed

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Special weather statement, Apr 7, 8:31 AM CDT, 5 hours 50 minutes before
Special Weather Statement
National Weather Service Little Rock AR
831 AM CDT Wed Apr 7 2021

ARZ012-021-022-071400-
Pope AR-Johnson AR-Newton AR-
831 AM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN JOHNSON...
SOUTHEASTERN NEWTON AND NORTHERN POPE COUNTIES UNTIL 900 AM CDT...

At 830 AM CDT, Doppler radar was tracking a strong thunderstorm near
Holman, or 12 miles northeast of Clarksville, moving northeast at 50
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Dillen...                         Moore...
Bertha...                         Smyrna...
Holman...                         Ben Hur...
Fort Douglas...                   Lutherville...
Long Pool Campground...           Haw Creek Falls Campground...
Nogo...                           Treat...
Sand Gap...                       Lurton...
Simpson...                        Mineral Springs Recreation Area...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3577 9295 3573 9295 3572 9291 3564 9284
      3546 9333 3561 9344 3587 9303
TIME...MOT...LOC 1330Z 240DEG 45KT 3558 9331

57
Special weather statement, Apr 7, 1:42 PM CDT, 39 minutes before
Special Weather Statement
National Weather Service Little Rock AR
142 PM CDT Wed Apr 7 2021

ARZ030-037-071930-
Scott AR-Logan AR-
142 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN AND NORTHERN
SCOTT COUNTIES UNTIL 230 PM CDT...

At 141 PM CDT, Doppler radar was tracking a strong thunderstorm over
Echo, or 13 miles north of Waldron, moving northeast at 45 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Booneville...                     Mansfield...
Magazine...                       Echo...
Barber...                         Lucas...
Chismville...                     Sugar Grove...
Carolan...                        Grayson...
Glendale in Logan County...       Ione...
Elm Park...                       Liberty...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3495 9433 3496 9427 3497 9423 3506 9423
      3506 9425 3510 9414 3514 9414 3514 9403
      3523 9403 3523 9392 3527 9392 3530 9384
      3504 9371 3494 9434
TIME...MOT...LOC 1841Z 244DEG 37KT 3508 9418

Cooper
Special weather statement, Apr 7, 1:47 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Little Rock AR
147 PM CDT Wed Apr 7 2021

ARZ012-021-071930-
Johnson AR-Newton AR-
147 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON AND SOUTHWESTERN NEWTON
COUNTIES UNTIL 230 PM CDT...

At 147 PM CDT, Doppler radar was tracking a strong thunderstorm near
Woodland, or 8 miles northwest of Clarksville, moving northeast at 50
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Clarksville...                    Hartman...
Dillen...                         Woodland...
Hinkle...                         Devils Knob...
Hoyt...                           Walnut...
Rosetta...                        Upper Buffalo Wilderness Area...
Coal Hill...                      Catalpa...
Fort Douglas...                   Fallsville...
Swain...                          Haw Creek Falls Campground...
Union City...                     Oark...
Hunt...                           Nail...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CDT for western,
central and north central Arkansas.

LAT...LON 3576 9307 3573 9312 3573 9316 3569 9317
      3538 9361 3539 9364 3541 9366 3538 9369
      3538 9371 3558 9370 3577 9356 3577 9352
      3582 9352 3593 9343
TIME...MOT...LOC 1847Z 221DEG 42KT 3552 9361

DTC
Special weather statement, Apr 7, 1:57 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Little Rock AR
157 PM CDT Wed Apr 7 2021

ARZ037-071945-
Scott AR-
157 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SCOTT COUNTY UNTIL 245 PM
CDT...

At 157 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oliver, or near Waldron, moving northeast at 30 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Waldron...                        Beauchamp...
Cardiff...                        Oliver...
Morgan Springs...                 Cauthron...
Needmore...                       Winfield...
Hon...                            Parks...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 800 PM CDT for western
Arkansas.

LAT...LON 3494 9434 3503 9398 3502 9392 3480 9386
      3478 9440
TIME...MOT...LOC 1857Z 242DEG 27KT 3490 9421

DTC
Special weather statement, Apr 7, 2:02 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Little Rock AR
202 PM CDT Wed Apr 7 2021

ARZ062-063-066>068-071945-
Bradley AR-Cleveland AR-Calhoun AR-Dallas AR-Ouachita AR-
202 PM CDT Wed Apr 7 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BRADLEY...SOUTH
CENTRAL CLEVELAND...CALHOUN...SOUTHEASTERN DALLAS AND CENTRAL
OUACHITA COUNTIES UNTIL 245 PM CDT...

At 201 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stephens, or 11 miles southwest of Camden, moving northeast at 45
mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Camden...                         Fordyce...
Hampton...                        Bearden...
Stephens...                       Thornton...
Cullendale...                     Ellisville...
Harlow...                         Highland Industrial Park...
Poison Springs State Park...      East Camden...
Tinsman...                        Delhi...
Harmony Grove...                  Frenchport...
Elliot...                         Fairview in Ouachita County...
Locust Bayou...                   Warner...

A Tornado Watch remains in effect until 800 PM CDT for southeastern
and southwestern Arkansas.

LAT...LON 3338 9304 3351 9312 3397 9246 3363 9219
      3337 9295
TIME...MOT...LOC 1901Z 234DEG 41KT 3347 9299

Goudsward

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 8:31 AM CDTSpecial Weather StatementLZKPope29 min
Apr 7, 1:42 PM CDTSpecial Weather StatementLZKSebastian48 min
Apr 7, 1:47 PM CDTSpecial Weather StatementLZKJohnson43 min
Apr 7, 1:57 PM CDTSpecial Weather StatementLZKScott48 min
Apr 7, 1:59 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton46 min
Apr 7, 2:02 PM CDTSpecial Weather StatementLZKCalhoun, Ouachita43 min
Apr 7, 2:05 PM CDTSevere Thunderstorm WarningLZKPolk55 min
Apr 7, 2:18 PM CDTSevere Thunderstorm WarningLZKBradley, Calhoun, Cleveland, Dallas, Ouachita27 min
Apr 7, 2:19 PM CDTTornado WarningLZKLogan, Scott, Yell14 min
Apr 7, 2:27 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Stone, Van Buren, White33 min
Apr 7, 2:30 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline45 min
Apr 7, 2:33 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell42 min
Apr 7, 2:34 PM CDTSpecial Weather StatementLZKPrairie41 min
Apr 7, 2:36 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott39 min
Apr 7, 2:39 PM CDTSpecial Weather StatementLZKNewton51 min
Apr 7, 2:45 PM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Grant, Jefferson, Ouachita30 min
Apr 7, 2:45 PM CDTTornado WarningLZKLogan, Yell45 min
Apr 7, 3:03 PM CDTSevere Thunderstorm WarningLZKMontgomery, Scott, Yell42 min
Apr 7, 3:04 PM CDTSpecial Weather StatementLZKLincoln41 min
Apr 7, 3:05 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White40 min
Apr 7, 3:09 PM CDTSpecial Weather StatementLZKGrant51 min
Apr 7, 3:09 PM CDTSevere Thunderstorm WarningLZKYell39 min
Apr 7, 3:15 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell32 min
Apr 7, 3:16 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White44 min
Apr 7, 3:25 PM CDTSevere Thunderstorm WarningLZKYell23 min
Apr 7, 3:28 PM CDTSevere Thunderstorm WarningLZKLogan, Yell17 min
Apr 7, 3:33 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski30 min
Apr 7, 3:35 PM CDTSevere Thunderstorm WarningLZKLawrence, Randolph25 min
Apr 7, 3:46 PM CDTSpecial Weather StatementLZKPope59 min
Apr 7, 4:08 PM CDTSpecial Weather StatementLZKArkansas52 min
Apr 7, 4:11 PM CDTSpecial Weather StatementLZKLonoke, Prairie49 min
Apr 7, 6:23 PM CDTSpecial Weather StatementLZKFaulkner52 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.